Solpadeine Max Tablets
Solpadeine Max Tablets provide short-term relief from moderate pain such as migraine, headache, dental pain, period pain, strains & sprains, backache, arthritic & rheumatic pain and sciatica. Suitable for adults and children over 12 years of age, they contain two painkillers: codeine and paracetamol.
Solpadeine Max Tablets contain codeine and should only be used for pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone. They should be taken for a maximum of 3 days.
Adults and children aged 12 years and over:
- Swallow 2 tablets every 4 hours as needed.
- Do not take more frequently than every 4 hours.
- Do not take more than 8 tablets in 24 hours.
- Do not take more than the recommended dose.
- Active Ingredients: Paracetamol 500mg and Codeine Phosphate Hemihydrate 12.8mg.
- Other Ingredients: Starch Pregelatinised, Povidone, Potassium Sorbate (E202), Maize Starch, Talc, Magnesium Stearate, Stearic Acid, Microcrystalline Cellulose, Croscarmellose Sodium, Lactose Monohydrate, Hypromellose, Macrogol, Quinoline Yellow (E104), Erythrosine (E127) and Titanium Dioxide (E171).
- This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.
- If you take a painkiller for headaches for more than 3 days it can make them worse.
- Solpadeine Max Tablets should not be taken by children below the age of 12 years, due to the risk of severe breathing problems.
- If you have ever had an allergic reaction to paracetamol, codeine, other opioid painkillers or to any of the other ingredients.
- If you are taking other medicines containing paracetamol or codeine.
- For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome.
- If you know that you metabolise very rapidly codeine into morphine.
- If you are breastfeeding. Codeine and morphine passes into breast milk.
- If you have liver or kidney disease, including alcoholic liver disease.
- If you have bowel problems including blockage of your bowel.
- If you have had an operation to remove your gall bladder.
- If you have been told by your doctor that you have an intolerance to some sugars.
- If you are pregnant.
- Metoclopramide or domperidone (for nausea or vomiting).
- Colestyramine (to lower blood cholesterol).
- Monoamine oxidase inhibitors (MAOIs prescribed for depression) or medicines that make you drowsy.
- Blood thinning drugs (anticoagulants e.g. warfarin). If you take an anticoagulant and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Solpadeine Max Tablets at the same time as anticoagulants.
Products you may also consider